Diffusivity in periodic arrays of spherical cavities

Alexander M. Berezhkovskii, Vladimir Yu Zitserman, Stanislav Y. Shvartsman

Research output: Contribution to journalLetterpeer-review

46 Scopus citations
Original languageEnglish (US)
Pages (from-to)7146-7147
Number of pages2
JournalJournal of Chemical Physics
Issue number15
StatePublished - Apr 15 2003

All Science Journal Classification (ASJC) codes

  • General Physics and Astronomy
  • Physical and Theoretical Chemistry


Dive into the research topics of 'Diffusivity in periodic arrays of spherical cavities'. Together they form a unique fingerprint.

Cite this